Flamee Pain Reliever & Ateşleme Naproxen sodyum Caplets, Body and Arthritis Pain Reliever, Medicine for Yetişkinler and Children Ages 12 and Up, 60 Bireysel Pouches
Stock Expiry Date: 11-11-2027
Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Go'da: Yanınızda Alevi'nin gücünü alın, her yerde giderseniz gidin
- Up to 12-Hours of Uninterrupted Pain Relief: Aleve Pain Reliever & Fever Reducer Gelcaps provide long-lasting pain relief of muscle pain, arthritis & joint pain, backache, toothache, menstrual cramps, and headache
- Kabalama: Temporly 12 yaşında yetişkinler ve çocuklar için ateş azaltır ve yukarı
- Hedeflenen Ağrı Yardımı: artritden küçük acı, kas ağrısı, sırt ağrısı, baş ağrısı ve ortak soğuk algınlığı
- Etkili Ağrı Reliever: Bir çalışmada, ortak bir Rx ağrı kesicinden daha etkili ve daha uzun ömürlü kanıtlanmış olduğunu kanıtladı. Bir doktor sor, eğer Aleve sizin için doğruysa
| Malzemeler | Hypromellose, Talc, Magnezyum Stearate, Povidone, Mikro Optik Hücre, Polyzen Glycol, Titanyum Dioksit., Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* FD&, C blue #2 lake |
| Ürün için özel kullanımlar | Backache, Headache, Muscular Aches, Temporly Relieves Minor Aches And Pains For To: Minor Pain Of Arthritis, menstrual cramps & toothaches |
| Hedef seyirci | Unisex-Adults, Unisex-Kids |
| Brand Brand Brand | Aleve |
| Unit Count | 60 Kont |
| Form | Individual Pouches with Caplet |
| Ürün Faydaları | Ağrı Yardımı |
| Madde Sayısı | 1 1 1 |
| Dosage Form | Tabletler |
| Üretici yapımcı | Us/BAYR7 |
| Boyut L x W x H | 5.13 X 3.31 X 5.88 Inches |
| Ürün Türü | Naproxen Sodium |
| Aktif Malzemeler | Naproxen sodyum 220 Mg (naproxen 200 Mg) (nsaid)* |
| UPC | 025866593763 |
| Küresel Ticaret Tanım Numarası | 00025866593763 |
| Paket Türü Adı | Dispenser with individual sachets |
| Ürün Türü | İlaçlar |
| Brand Brand Brand | Aleve |
| Marka adı | Aleve |
| Age Range Description | Yetişkin Yetişkin Yetişkin |
| Konteyner Türü | Şişe Şişe |
| Üretici Bölüm Numarası | 025866593763 |
| Model Numarası | 025866593763 |
| 1. | 5.13 x 3.31 x 5.88 inches |
| Ek Özellikler | Long-Lasting |
| Hedef Body Part | Vücut Bedeni |
-
4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız
-
Bir sonraki alışverişinizde %5 indirim kazanın.
-
Siparişler Brooklyn, ABD'den işlenir ve gönderilir.
-
200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.
SKU |
BRSW2ZD5BUPQK3AU |
Kategori |
Sağlık Bakımı , Over-Counter İlaçları , Ağrı Relievers , Non-Aspirin , Naproxen sodyum |
Barcode |
025866593763 |
Tags |
From Aleve Pain Reliever & Fever Reducer Caplets are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg caplet has the strength to provide uninterrupted pain relief for up to 12 hours. Aleve temporarily relieves minor aches and pains due to minor arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. This pain medication comes in convenient on-the-go pouches for effective pain relief anywhere you need it. Also temporarily reduces fever in adults and children 12 and up. Pain happens. Aleve it. Use as directed for minor aches and pains. *Among OTC Pain Reliever brands** **IQVIA, Arthritic Pain Relief Products, 12 months ending Q4 2022 †Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing
Important information
Ingredients
Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* FD&;C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.
Directions
Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last, for the first dose you may take 2 caplets within the first hour, do not exceed 2 caplets in any 8- to 12-hour period, do not exceed 3 caplets in a 24-hour period. Children under 12 years, ask a doctor.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
5.13 x 3.31 x 5.88 inches; 3.53 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.









